In Stock
SKU: MCSPS64966N00 Category: Brand:

Description

Active Ingredients Each Tablet: Acetaminophen 250 mg; Chlorpheniramine Maleate 2 mg; Dextromethorphan Hydrobromide 10 mg; Phenylephrine Hydrochloride 5 mg Inactive Ingredients Acesulfame Potassium; Anhydrous Citric Acid; Aspartame; FD&C Red #40; Flavors; Magnesium Stearate; Maltodextrin; Mannitol; Saccharin Sodium; Sodium Bicarbonate; Each Tablet Contains: Sodium 416 mg Uses Temporarily relieves these symptoms due to a cold or flu: minor aches and pains, headache, cough, sore throat, runny nose, sneezing, nasal and sinus congestion. Temporarily reduces fever. Does not contain aspirin. Purpose Pain Reliever, Fever Reducer, Antihistamine, Cough Suppressant, Nasal Decongestant

Additional information

Weight 0.02 lbs

Reviews

There are no reviews yet.

Be the first to review “Alka-Seltzer Plus Severe Cold & Flu Formula Effervescent Tablets Citrus – 20 TB”

Your email address will not be published. Required fields are marked *